# SDR USAA2013070100001

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 14,810 hours, 1,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A CIDS PANEL DISPLAY "LOW PRESS" DOOR 4R.   MX SERVICED DOOR DAMPER/EMERGENCY OPERATION CYLINDER 1783 PSI.  NO LEAKS NOTED.
